Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

cerazette - spotting & moody?

(2 Posts)
George26 Fri 19-Oct-12 22:45:35

I started taking cerazette 4 months ago (I am 40 & the dr said this would be better for me than going back on to microgynon)

I'm getting spotting/light bleeds once, sometimes twice a week, which is obviously really annoying, but have just realised that I since I started taking it I have started turning into Shouty Mum, and occasionally Grumpy Wife (I am usually a fairly calm & laid back kind of person) - could this be a side effect too?

FishfingersAreOK Sat 20-Oct-12 00:18:26

Quite possibly. I was a bit moody hitch from hell on Marvelon and cerazette. Now on cilest and noticeably better/more normal and spotting gone. Marvelon in particular made me a tad temperamental shouty yell bag from hades and my GP made a note on my record that I had a particular adverse reaction to a chemical in Marvelon (not the hormone bits I think ,something else) wish I could remember the name of it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now